Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a Theorem of Ossa


Authors: David Copeland Johnson and W. Stephen Wilson
Journal: Proc. Amer. Math. Soc. 125 (1997), 3753-3755
MSC (1991): Primary 55P10, 55N20; Secondary 55N15, 55S10
MathSciNet review: 1415328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $V$ is an elementary abelian $2$-group, Ossa proved that the connective $K$-theory of $BV$ splits into copies of $\mathbf{ Z}/2$ and of the connective $K$-theory of the infinite real projective space. We give a brief proof of Ossa's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P10, 55N20, 55N15, 55S10

Retrieve articles in all journals with MSC (1991): 55P10, 55N20, 55N15, 55S10


Additional Information

David Copeland Johnson
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506
Email: johnson@ms.uky.edu

W. Stephen Wilson
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
Email: wsw@math.jhu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04062-8
PII: S 0002-9939(97)04062-8
Keywords: $K$-theory, real projective space, elementary abelian group
Received by editor(s): January 11, 1996
Received by editor(s) in revised form: July 19, 1996
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1997 American Mathematical Society